Find us on Social Media:

Metformin
What is it? Overview Usage Side Effects and Warnings
Answers

Experiences with Metformin

6 people have experienced Metformin. Have you?

I'm a professional and
6 people have tried Metformin 0 people have prescribed Metformin
Has tried it
Posted 7 years ago

My tummy is killing me....have been on it for a few months....anything you could take with it to ease the pain? I take 1/2 500mg. 3 times a day. Also have IBS....Can you help?

Helpful?
0
1 0
Has tried it
Would recommend it
Posted 8 years ago

Started using Metformin 500mg 2 times daily,severe diarrhea,blood sugar crashed daily, changed to Metformin ER (extended release) 500mg 1 time a day. diarrhea stopped, blood sugar crashes stopped. A1C was 7.9, now at 6.0.

Helpful?
0
0 0
Has tried it
Would recommend it
Posted 8 years ago

i've been on this for over 4 yrs and taking 1000mg a day ...luckily i haven't esperienced any negative side effects ..taking also coumadin,simistatin,pantazole ..so far no side effects from all these meds

Helpful?
0
0 0
Has tried it
Posted 7 years ago

Dont be dumby when it comes to this medicine! Read the label!!

Helpful?
0
0 0
Has tried it
Would not recommend it
Posted 6 years ago

I have many of the side affects of this drug as well as a large increase in weight. I was on glyburide for years and until I called the pharmaceutical company I was not aware that u would gain such an enormous amount of weight. Also the damage that can be done to the kidneys and liver. Therefor I question being on metformin. While being on this drug it has not lowered my blood sugars (even with diet) and I have again gained substantial amount of weight. Physically I am in constant muscular and skeletal pain which has left me almost completely unable to take care of myself. I am of the opinion that many of these drugs do more harm than good. Really getting tired of pill pushers. Too many side affects that do more harm than good.

Helpful?
0
0 0
Has tried it
Would not recommend it
Posted 6 years ago

it has caused severe lactic acid giving false readings to my h+ which resulted in an inaccurate blood sugar level reading , dry mouth blurred vision all connected to an incorrect diagnosis which metformin increased false readings

Helpful?
0
0 0
 
Share